# SDR UALA2012092705459

- Difficulty date: September 27, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 90,290 hours, 14,391 cycles
- Engine: Pwa PW4060
- Engine time: 52,324 hours, 9,160 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO PREVIOUS HISTORY OF RIGHT ENGINE HPSOV MSGS, PERFORM PNEUMATIC HEALTH CHECK OF THE HPSOV-HPC.  PER MM 36-00-99-PG 514, STEP C.  PAY PARTICULAR ATTENTION FOR SENSE LINE LEAKS.  CORRECT ANY DISCREPANCIES FOUND.  REMOVED ACCT ECM.  REPLACED #2 ENGINE.
